# SDR MWE2008F00027

- Difficulty date: August 2, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Engine: Pwa JT8D*
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: V73168
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT LAVATORY SMOKE DETECTOR SYSTEM IS INOPERATIVE WHEN TEST SWITCH WAS ACTIVATED.  AFTER RESETTING RELEVANT CIRCUIT BREAKER ONE TIME IN COCKPIT AND ACTIVATING TEST SWITCH AGAIN, ALL INDICATIONS ARE NORMAL.  SMOKE DETECTOR SYSTEM IN RT LAVATORY IS FULLY OPERATIONAL.  (K)
